# SDR TRAX200600168

- Difficulty date: May 6, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 17,848 hours, 14,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT STRINGER AT PAX DOOR OPENING STA 310 TO 349 CORRODED.   STRINGER WAS REPLACED ON N/R-00411 W/O 24018 FOR WORK ACCOMPLISHED PLEASE REFER TO THE FORMENTIONED NON ROUTINE CARD. PSP19749 15MAY06(CLOSED)
